<  Back to the Polytechnique Montréal portal

Simplicity and stability of the first eigenvalue of a nonlinear elliptic system

Abdelouahed El Khalil, Said El Manouni and Mohammed Ouanan

Article (2005)

[img]
Preview
Published Version
Terms of Use: Creative Commons Attribution.
Download (2MB)
Cite this document: El Khalil, A., El Manouni, S. & Ouanan, M. (2005). Simplicity and stability of the first eigenvalue of a nonlinear elliptic system. International Journal of Mathematics and Mathematical Sciences, 2005(10), p. 1555-1563. doi:10.1155/ijmms.2005.1555
Show abstract Hide abstract

Abstract

We prove some properties of the first eigenvalue for the elliptic system −∆pu = λ|u|α|v|βv in Ω, −∆qv = λ|u|α|v|βu in Ω, (u,v) ∈ W1,p 0 (Ω) ×W1,q 0 (Ω). In particular, the first eigenvalue is shown to be simple. Moreover, the stability with respect to (p,q) is established.

Open Access document in PolyPublie
Subjects: 2950 Mathématiques appliquées > 2950 Mathématiques appliquées
2950 Mathématiques appliquées > 2952 Systèmes linéaires et non linéaires
Department: Département de mathématiques et de génie industriel
Research Center: Non applicable
Date Deposited: 17 Sep 2019 16:47
Last Modified: 18 Sep 2019 01:20
PolyPublie URL: https://publications.polymtl.ca/3663/
Document issued by the official publisher
Journal Title: International Journal of Mathematics and Mathematical Sciences (vol. 2005, no. 10)
Publisher: Hindawi
Official URL: https://doi.org/10.1155/ijmms.2005.1555

Statistics

Total downloads

Downloads per month in the last year

Origin of downloads

Dimensions

Repository Staff Only